Multiple orbits for Hamiltonian systems on starshaped surfaces with symmetries

  • Mario Girardi

    Dipartimento di Matematica « G. Castelnuovo », Università « La Sapienza », 00100 Roma

Abstract

This paper deals with the existence of periodic solutions of Hamiltonian system with N degrees of freedom, on a given energy surface. The surface is supposed to be symmetric and starshaped with respect to the origin. We show that any such surface carries at least one symmetric periodic solution and we give a sufficient condition on the surface for the existence of N such solutions.

Résumé

Dans ce travail nous considérons l’existence de solutions périodiques de systèmes hamiltoniens à N degrés de liberté sur une surface d’énergie donnée que nous supposons symétrique et étoilée par rapport à l’origine. Nous montrons que toute surface de ce type admet au moins une solution périodique et symétrique, et nous donnons une condition suffisante pour l’existence de N telles solutions.

Cite this article

Mario Girardi, Multiple orbits for Hamiltonian systems on starshaped surfaces with symmetries. Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984), no. 4, pp. 285–294

DOI 10.1016/S0294-1449(16)30423-1